# SDR IXXA06SMN001S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT OUTBD FLAP T/E UPPER SURFACE HAS NO STANDARD REPAIR, STA XF 403.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4, TR 57-94 DATE 10-01-02.  REMOVED PANEL PLATING WITH NON STANDARD REPAIR IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024 T30 0.025) BONDED FINGER DOUBLER (AL 2024 T3 0.020) IAW DC8 SRM 57-7-1 FIG 4.  BONDED PANEL PLATING & FINGER DOUBLER WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA, NEW PANEL PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
